Micardis HCT Overdose

When a person takes too much Micardis HCT, overdose symptoms may occur, such as tiredness, increased thirst, or loss of consciousness. The effects of an overdose may vary from person to person, but typically include kidney failure, electrolyte imbalance, extremely low blood pressure, or increased heart rate. To treat a Micardis HCT overdose, a healthcare provider may administer certain medicines, "pump the stomach," or provide supportive care.

Micardis HCT Overdose: An Overview

Micardis HCT® (telmisartan/hydrochlorothiazide) is a medication used to control high blood pressure. Although it is rare, a person can overdose on Micardis HCT, just like with any other medicine. Micardis HCT overdose effects will vary, depending on a number of factors, including how much Micardis HCT is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Micardis HCT, seek immediate medical attention.
 

Symptoms and Effects of a Micardis HCT Overdose

The effects of a Micardis HCT overdose can vary, but may include:
 
  • Extremely low blood pressure
  • Increased heart rate
  • Electrolyte imbalance, which is decreased levels of potassium, sodium (salt), or chloride in the blood
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Micardis Hydrochlorothiazide

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.